| Catalog Number |
46114-31 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transpac® iv kit w/35" pt, 6" pt and 3 needleless valves where the customer reported that the device had iv fluid spraying out of it.The customer was unaware whether or not there was a crack.There was patient involvement however harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A device history record review could not be completed as the lot number was not provided by the customer.Corrected information can be found in b5, d1 - brand name, d4 - catalog #, d4 - primary udi number, d10 concomitant product, e3 - initial reporter occupation and e4 - initial report sent to fda.
Event or Problem Description
Additional information was received by the customer on 30apr2025 stating that the device involved was a transpac® iv kit w/03 ml squeeze flush device, pt tubings, 3 3-way stopcocks and 36" admin set.